Undereye Injections Gave Me Baggy and Wrinkly Skin
Three weeks ago I had injections under both eyes...
- 18 Nov 2009
Three weeks ago I had injections under both eyes to reduce the look of wrinkles. My experience was not nice and I got one black eye and both eyes had horrible bumps underneath. I went back to see my doctor who arrused me they will go and to massage them. So i did and they got better. For a week i looked fine. Then on sunday they started itching me again and over night turned into an awful mess. My skin has gone saggy and looks even more wrinkly that before. I am so down about this.
I have not seen any pros to my treatment its all been bad. I did it cause i was told the results would be amazing and was silly enough to be taken it by it.I plan to go and see my doctor who did this tomorrow but i already know he will be no help. Do i get this dissolved, can i get my skin back to the way it was before? I would really appreaciate some answers?
cause i do not think he had any experience in what he was going